| Model Number |
DS100A |
| Medical Device Problem Code |
Human-Device Interface Problem (2949)
| Health Effect - Clinical Code |
Skin Irritation (2076)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the device brushed the back of the user¿s hand causing a small electrical shock which caused reddening of the affected area on the user¿s hand.It was not possible to determine the cause or reproduce the electric shock.No anomalies were observed in the use of the device.The device was removed from the patient.